| Model Number |
01.32.150MB |
| Medical Device Problem Code |
Osseointegration Problem (3003)
| Health Effect - Clinical Code |
Aseptic loosening (4883)
| Date of Event |
04/17/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
At about 5 months after primary, the patient came in reporting pain due to a loose cup and the cause of the is unknown.The surgeon revised the cup, liner and head.The surgery was completed successfully.
Additional Manufacturer Narrative
Batch review performed on 22-apr-2025.Lot 2403428: (b)(4) items manufactured and released on 22-jul-2024.Expiration date: 08-jul-2029.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Based on the information available no definitive root cause can be established, while there is no indication that any potential issue with the device may have caused or contributed to the event, and the device history record review does not indicate any potential manufacturing related issue.
Additional Manufacturer Narrative
Corrections: a2: 80 years.A4: 230 pounds.